Document Details
Document Type |
: |
Article In Journal |
Document Title |
: |
CR-submanifolds of an S-manifold CR-submanifolds of an S-manifold |
Subject |
: |
Mthematics |
Document Language |
: |
English |
Abstract |
: |
The study of CR-submanifolds of a Kaehler manifold was initiated by Bejancu [1]. Since then many papers have appeared on CR-submanifolds. The purpose of this paper is to studied the CR-submanifolds of an S-manifold. In particular, we studied the integrability of the distributions D and D⊥ of a CR-submanifold of an S-manifold. © TÜİTAK. |
ISSN |
: |
1300-0098 |
Journal Name |
: |
Turkish Journal of Mathematics, Volume 32, Issue 2, June 2008, Pages 141-154 |
Volume |
: |
23 |
Issue Number |
: |
2 |
Publishing Year |
: |
2008 AH
2008 AD |
Number Of Pages |
: |
14 |
Article Type |
: |
Article |
Added Date |
: |
Thursday, October 15, 2009 |
|
Researchers
عازب زين جعفر الغانمي | Alghanemi, A | Researcher | Doctorate | AALGHANMI@kau.edu.sa |
|
Back To Researches Page
|